Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 56, NWS Melbourne, FL

June 6, 2022Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 6, 2022, 5:16 PM EDT for Brevard County, Florida. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2022, 5:16 PM EDT (21:16 UTC)
Expired
Jun 6, 2022, 6:01 PM EDT
In force
45 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 44 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:25 PM EDTTSTM WND GST 386 Ene Sharpes, FLUSSF WIND TOWER 803 MEASURED A PEAK WIND GUST OF 38KT/44MPH FROM THE NW.
Jun 6, 5:30 PM EDTTSTM WND GST 464 N Port Canaveral, FLUSSF WIND TOWER 0403 MEASURED A PEAK WIND GUST OF 40KT/46MPH FROM THE WNW.
Jun 6, 5:39 PM EDTTSTM WND GST 55Cape Canav Sfs, FLTHE ASOS AT CAPE CANAVERAL SFS, KXMR, MEASURED A PEAK WIND GUST OF 48KT/55MPH FROM THE NNW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1333 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

343 
WUUS52 KMLB 062116
SVRMLB
FLC009-062215-
/O.NEW.KMLB.SV.W.0056.220606T2116Z-220606T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
516 PM EDT Mon Jun 6 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northern Brevard County in east central Florida...

* Until 615 PM EDT.

* At 515 PM EDT, a severe thunderstorm was located from over Kennedy 
  Space Center to Port Saint John, moving east at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Titusville, Cocoa, Cocoa Beach, Cape Canaveral and Port Saint John.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2836 8060 2839 8085 2859 8087 2866 8078
      2869 8064 2859 8057 2845 8051
TIME...MOT...LOC 2115Z 288DEG 11KT 2859 8067 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
2 follow-up statements
909 
WWUS52 KMLB 062141
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
541 PM EDT Mon Jun 6 2022

FLC009-062215-
/O.CON.KMLB.SV.W.0056.000000T0000Z-220606T2215Z/
Brevard FL-
541 PM EDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN BREVARD COUNTY...

At 540 PM EDT, a severe thunderstorm was located near Kennedy Space 
Center, or near Playalinda Beach, moving east at 15 mph. Numerous 
wind gust of 55 to 60 mph have been observed across Merritt Island 
from Kennedy Space Center to the tip of the Cape.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cocoa, Cocoa Beach, Cape Canaveral, Port Canaveral and Playalinda
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2836 8060 2838 8074 2864 8079 2866 8078
      2869 8064 2859 8057 2845 8051
TIME...MOT...LOC 2140Z 288DEG 11KT 2857 8059 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rodriguez
741 
WWUS52 KMLB 062201
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
601 PM EDT Mon Jun 6 2022

FLC009-062208-
/O.CAN.KMLB.SV.W.0056.000000T0000Z-220606T2215Z/
Brevard FL-
601 PM EDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREVARD COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved offshore of the Cape 
in Brevard County. Therefore, the warning has been cancelled. 
However gusty winds and heavy rain are still possible with this 
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.

LAT...LON 2836 8060 2838 8074 2864 8079 2866 8078
      2869 8064 2859 8057 2845 8051
TIME...MOT...LOC 2158Z 288DEG 11KT 2855 8054 

$$

Rodriguez

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 6, 2:45 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
245 PM EDT Mon Jun 6 2022

.DISCUSSION...

...A Few Strong To Severe Storms Possible This Afternoon...

Rest of Today-Tonight...Slow and erratic motion has been observed
from convection so far this afternoon, with propagation along
boundaries also varying. High (50-70%) coverage of showers and
storms is expected to continue through the afternoon today,
eventually drifting towards the coast into the evening hours. A
few strong to marginally severe storms will be possible,
especially along the sea breeze collision over the interior in the
next couple of hours. The 15Z XMR sounding revealed MU CAPE
values of around 4000J/kg, DCAPE around 1100J/kg, and bulk shear
of 50kts. All of this, along with upper level support from a
passing trough and forcing of the sea breeze will make storms this
afternoon capable of wind gusts to around 50-60mph. 500mb
temperatures around -8 to -10C will also support quarter size
hail. Locally heavy rainfall, exacerbated by slower storm
motions, may lead to minor street and poor drainage flooding,
especially in areas of training storms or places that have
received heavy rainfall over the past few days.

After the sea breeze collision, activity is expected to drift back
towards the east coast into this evening. However, showers and
storms should diminish by around midnight, with dry conditions
prevailing through the remainder of the overnight. Morning lows
near-normal, in the lower 70s.

Tuesday...A slightly drier airmass will prevail on Tuesday, as a
lower-amplitude upper trough passes north of the local area. Thus,
expecting slightly less coverage of afternoon showers and storms,
with PoPs generally 30-40%, though up to 50-55% across southern
Osceola and Okeechobee Counties. The Volusia Coast looks to remain
even drier, at around 20%. In addition to lower coverage,
decreased upper level support will lead to more general afternoon
thunderstorms, though gusty winds of 40-50mph and small hail will
remain possible. Light winds expected in the morning hours,
before the afternoon sea breeze develops, increasing winds to
around 10mph. Temperatures remaining above normal, in the lower
90s, though urban areas of Orlando could reach up to 95.

Wed-Sun (previous)...A weak frontal boundary settles into the
deep South and stalls north of our area, suppressing the Atlc
ridge axis across the Florida Straits. This will produce a SW to W
flow turning onshore each afternoon in a sea breeze. Temperatures
will remain above normal reaching the mid 90s interior, lower 90s
Volusia coast and near 90 Cape south. There will be sufficient
moisture to produce scattered aftn/eve storms with climatological
30 to 50 percent PoPs, except only 20 Percent coastal Volusia Wed-
Thu. Then a more uniform 40-60 PoP expected across the area Fri-
Sun as moisture increases and W/SW steering flow brings the
diurnal convection back to the east coast.

&&

.AVIATION...
Thunderstorms have developed this afternoon with some impacting the
terminals and causing MVFR to brief LIFR conditions. Activity will
continue thru at least 00z with a few strong to severe storms
possible, capable of 40-50 kt gusts and hail. TEMPO groups were
included to address afternoon storms. Activity will dissipate this
evening, leaving behind VFR conditions and light, variable winds.

&&

.MARINE...
Rest of Today-Tonight...Showers and storms across the interior
this afternoon are expected to drift back towards the coast this
evening. Mariners over both inland lakes and the Atlantic waters
should monitor the progress of convective activity, as stronger
storms will be capable of wind gusts in excess of 34kts and hail.
Chances are expected to diminish through late tonight, though
showers and storms will remain possible well offshore of Martin
County through the overnight hours. Onshore flow around 10-12kts
this afternoon behind the sea breeze will become 5-10kts and veer
offshore through daybreak. Seas 2-4ft, with up to 5ft possible in
the Gulf Stream.

Tue-Wed (modified previous)...Weak pressure gradient Tue-Wed will
produce a light offshore (W/SW) flow in the mornings then turn
onshore with the sea breeze near the coast in the afternoons at
10-12 knots. Seas 2-3 FT nearshore and up to 4 FT offshore and 5ft
in the Gulf Stream on Tuesday, mainly in a NE swell. Lower
coverage of storms expected.

Thu-Fri (previous)...Atlc ridge axis to the south and a weak
frontal boundary pushing into the deep South will produce a little
more of an offshore (W/SW) flow. A sea breeze will still develop
each afternoon near the coast but there will be a better chance
for storms over land to push offshore across the intracoastal and
Atlc waters. Seas 2-3 FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  90  73  92 /  20  20  10  30
MCO  72  95  74  95 /  30  50  20  40
MLB  73  89  73  90 /  20  40  10  40
VRB  71  90  71  90 /  30  40  20  50
LEE  72  93  74  93 /  30  40  20  30
SFB  72  93  74  94 /  20  40  20  30
ORL  74  95  76  95 /  30  50  20  40
FPR  70  90  71  90 /  40  40  20  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Leahy
RADAR/DSS...Sedlock
AVIATION...Schaper
Hazardous weather outlook, Jun 6, 9:56 AM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
956 AM EDT Mon Jun 6 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-062000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
956 AM EDT Mon Jun 6 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered lightning storms will develop this afternoon along
collisions between the sea breeze, as well as outflow from
previous storms. Wind gusts up to 50 to 60mph, quarter size hail,
frequent lightning strikes, and locally heavy rainfall will be
possible. Storms are expected to begin across the interior,
drifting towards the coast into the evening hours. The greatest
chance for strong to severe storms will be across Lake, Orange,
Osceola, and Okeechobee counties this afternoon and evening.

.FLOOD IMPACT...
Periods of locally heavy rain will have the potential to produce
minor flooding of streets and poor drainage areas, especially
across locations which recently received persistent heavy rainfall
or experience training storms.

.RIP CURRENT IMPACT...
There is a Moderate Risk of rip currents at area beaches. Persons
should swim at a guarded beach and never enter the water alone.

.MARINE THUNDERSTORM GUST IMPACT...
Scattered storms are forecast this afternoon and early evening.
Any storms which develop will be capable of producing gusts in
excess of 35 knots or greater over the larger inland lakes and
the east central Florida Atlantic waters.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A Moderate risk of rip currents will continue at all east central
Florida beaches the next several days. Scattered daily afternoon
thunderstorms are in the forecast for the upcoming week, the
strongest of which will remain capable of gusty winds, lightning
strikes, and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Leahy/Fehling

In the hours before

Local storm report, Jun 6, 4:43 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
443 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     FLOOD            1 N MELBOURNE           28.14N  80.64W
06/06/2022                   BREVARD            FL   SOCIAL MEDIA

            CITY OF MELBOURNE TWITTER ACCOUNT REPORTS THE
            INTERSECTION OF MCCLENDON ST AND STEELE ST IS CLOSED DUE
            TO FLOODING. CREWS PUMPING WATER FROM THE AREA.

&&

EVENT NUMBER MLB2200264

CL
Local storm report, Jun 6, 4:44 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
444 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     1 NW KLONDIKE BEACH     28.74N  80.70W
06/06/2022  M45 MPH          BREVARD            FL   OTHER FEDERAL

            USSF WIND TOWER 19 MEASURED A PEAK WIND GUST OF
            39KT/45MPH FROM THE NNW.

&&

EVENT NUMBER MLB2200265

KR
Local storm report, Jun 6, 4:56 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
456 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND GST     2 N GRANT               27.96N  80.53W
06/06/2022  M39 MPH          AMZ552             FL   MESONET

            WXFLOW SITE INDIAN RIVER DB27 REPORTED A 39MPH/34KT
            WIND GUST FROM THE NW

&&

EVENT NUMBER MLB2200266

CL
Local storm report, Jun 6, 5:03 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
503 PM EDT MON JUN 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     4 W PLAYALINDA BEACH    28.66N  80.70W
06/06/2022  M59 MPH          BREVARD            FL   OTHER FEDERAL

            USSF WIND TOWER 415 MEASURED A PEAK WIND GUST OF
            51KT/59MPH FROM THE NNW.

&&

EVENT NUMBER MLB2200267

KR
Special weather statement, Jun 6, 5:08 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
508 PM EDT Mon Jun 6 2022

FLZ247-347-447-647-747-062145-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
508 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northern Brevard
County through 545 PM EDT...

At 507 PM EDT, Doppler radar was tracking a strong thunderstorm over
Port Saint John and Titusville, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Titusville, Cocoa, Cape Canaveral, Port Saint John and Playalinda
Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2838 8059 2838 8081 2841 8082 2841 8088
      2847 8089 2847 8087 2849 8088 2850 8088
      2851 8089 2864 8089 2875 8069 2859 8057
      2845 8051
TIME...MOT...LOC 2107Z 283DEG 13KT 2849 8078

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Rodriguez
Special weather statement, Jun 6, 5:15 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
515 PM EDT Mon Jun 6 2022

FLZ154-747-062145-
Southern Brevard Barrier Islands FL-Coastal Indian River FL-
515 PM EDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of  through 545 PM
EDT...

At 515 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sebastian Inlet, moving southeast at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sebastian, Roseland, Sebastian Inlet, Sebastian Inlet State Park and
Micco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2777 8047 2784 8050 2784 8049 2787 8049
      2789 8051 2795 8045 2782 8040
TIME...MOT...LOC 2115Z 310DEG 8KT 2787 8046

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:41 PM EDTSpecial Weather StatementMLBFlagler49 min
Jun 6, 1:54 PM EDTSpecial Weather StatementMLBBrevard51 min
Jun 6, 1:58 PM EDTSpecial Weather StatementMLBVolusia32 min
Jun 6, 2:01 PM EDTSevere Thunderstorm WarningMLBLake, Volusia29 min
Jun 6, 2:03 PM EDTSevere Thunderstorm WarningMLBVolusia42 min
Jun 6, 2:06 PM EDTSpecial Marine WarningMLB54 min
Jun 6, 2:23 PM EDTSpecial Weather StatementMLBFlagler52 min
Jun 6, 2:26 PM EDTAreal Flood AdvisoryMLBBrevard3 hr
Jun 6, 2:34 PM EDTSpecial Weather StatementMLBSeminole, Volusia41 min
Jun 6, 2:45 PM EDTSpecial Weather StatementMLBVolusia30 min
Jun 6, 2:50 PM EDTAreal Flood AdvisoryMLBVolusia115 min
Jun 6, 3:20 PM EDTSpecial Weather StatementMLBSeminole40 min
Jun 6, 3:24 PM EDTAreal Flood AdvisoryMLBBrevard96 min
Jun 6, 3:28 PM EDTSpecial Marine WarningMLB92 min
Jun 6, 3:31 PM EDTSpecial Weather StatementMLBSeminole44 min
Jun 6, 3:40 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole50 min
Jun 6, 3:41 PM EDTSevere Thunderstorm WarningMLBBrevard, Volusia49 min
Jun 6, 3:49 PM EDTAreal Flood AdvisoryMLBBrevard, Volusia116 min
Jun 6, 4:06 PM EDTSpecial Marine WarningMLB84 min
Jun 6, 4:20 PM EDTSpecial Weather StatementMLBOrange40 min
Jun 6, 4:27 PM EDTSevere Thunderstorm WarningMLBBrevard48 min
Jun 6, 4:32 PM EDTSpecial Marine WarningMLB88 min
Jun 6, 4:33 PM EDTSpecial Weather StatementMLBIndian River27 min
Jun 6, 5:00 PM EDTAreal Flood AdvisoryMLBBrevard90 min
Jun 6, 5:08 PM EDTSpecial Weather StatementMLBBrevard37 min
Jun 6, 5:15 PM EDTSpecial Weather StatementMLBIndian River30 min
Jun 6, 5:24 PM EDTSpecial Marine WarningMLB66 min
Jun 6, 5:56 PM EDTSpecial Marine WarningMLB3 hr
Jun 6, 6:00 PM EDTSpecial Weather StatementMLBSaint Lucie30 min
Jun 6, 6:04 PM EDTSevere Thunderstorm WarningMLBIndian River, Saint Lucie41 min
Jun 6, 6:13 PM EDTTornado WarningMLBSaint Lucie32 min
Jun 6, 6:44 PM EDTSevere Thunderstorm WarningMLBSaint Lucie31 min
Jun 6, 6:46 PM EDTSpecial Marine WarningMLB59 min
Jun 6, 6:50 PM EDTTornado WarningMLBSaint Lucie25 min
Jun 6, 7:15 PM EDTSevere Thunderstorm WarningMLBSaint Lucie30 min
Jun 6, 7:38 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie112 min
Jun 6, 7:46 PM EDTSpecial Weather StatementMLBMartin59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.